Inventiones mathematicae

, Volume 112, Issue 1, pp 577–583

A radius sphere theorem

  • Karsten Grove
  • Peter Petersen
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AW] Aloff, S., Wallach, N.L.: An infinite family of 7-manifolds admitting positively curved Riemannian structures. Bull. Am. Math. Soc.81, 93–97 (1975)Google Scholar
  2. [BGP] Burago, Yu., Gromov, M., Perelman, G.: A.D. Alexandrov's spaces with curvatures bounded from below. Usp. Mat. Nauk47, 3–51 (1992Google Scholar
  3. [D] Daverman, R.J.: Decompositions of manifolds. New York Academic Press 1986Google Scholar
  4. [GG1] Gromoll, D., Grove, K.: A generalization of Berger's rigidity theorem for positively curved manifolds. Ann. Sci. Éc. Norm. Super.20, 227–239 (1987)Google Scholar
  5. [GG2] Gromoll, D., Grove, K.: The low-dimensional metric foliations of euclidean spheres. J. Differ. Geom.28, 143–156 (1988)Google Scholar
  6. [G] Gromov, M.: Filling Riemannian manifolds. J. Differ. Geom.18 1–148 (1983)Google Scholar
  7. [GM] Grove, K., Markvorsen, S.: New extremal problems for the Riemannian recognition program via Alexandrov geometry. (Preprint)Google Scholar
  8. [GP1] Grove, K., Petersen, P.: Volume comparison à la Aleksandrov. Acta. Math.169, 131–151 (1992)Google Scholar
  9. [GP2] Grove, K., Petersen, P.: On the excess of metric spaces and manifolds. (Preprint)Google Scholar
  10. [GS] Grove, K., Shiohama, K.: A generalized sphere theorem. Ann. Math.106, 201–211 (1977)Google Scholar
  11. [GW] Grove, K., Wilhelm, F.: Hard and soft packing radius theorems (Preprint)Google Scholar
  12. [MTW] Madsen, I., Thomas, C.B., Wall, C.T.C.: The topological spherical space form problem II. Topology15, 375–382 (1976)Google Scholar
  13. [SOY] Otsu, Y., Shiohama, K., Yamaguchi, T.: A new version of differentiable sphere theorem. Invent. Math.98, 219–228 (1989)Google Scholar
  14. [P] Perelman G.: Alexandrov's spaces with curvatures bounded from below. II. (Preprint)Google Scholar
  15. [Pe] Petrunin, A.: Quasigeodesics in Multidimensional Alexandrov spaces. Master's thesis, St. Petersburg (1991)Google Scholar
  16. [Pl] Plaut, C.: Spaces of Wald curvature bounded below. (Preprint)Google Scholar
  17. [SY] Shiohama, K., Yamaguchi, T.: Positively curved manifolds with restricted diameters. In: Shiohama, K. (ed.) Geometry of manifolds, (Perspec. Math., vol. 8, pp. 35–350) New York London: Academic Press 1989Google Scholar
  18. [S] Spanier, E.H.: Algebraic Topology. Berlin Heidelberg New York: Springer 1966Google Scholar
  19. [T] Toponogov, V.: Riemannian spaces with curvatures bounded below. Usp. Mat. Nauk14 (1959)Google Scholar
  20. [W] Wilhelm, F.: Collapsing to almost Riemannian spaces. Indiana Univ. Math. J., to appearGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Karsten Grove
    • 1
  • Peter Petersen
    • 2
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkUSA
  2. 2.Department of MathematicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations